# SDR SWAA2024102847594

- Difficulty date: October 7, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALLONGATED HOLE ON BRACKET LOCATE BS663 AND LBL53 AT LEVEL WL210 MAIN WHEEL WELL 2024-589253<[01] REPLACED BRACKET LOCATE BS663 AND LBL53 AT LEVEL WL210 MAIN WHEEL WELL IAW B737-700 SRM 51-10-02 SRM 53-40-51-2R-2 REPAIR 2 SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED BRACKET LOCATE BS663 AND LBL53 AT LEVEL WL210 MAIN WHEEL WELL IAW B737-700 SRM 51-10-02 SRM 53-40-51-2R-2 REPAIR 2  ITEM RII   SEE INDIVIDUAL SIGNOFF BELOW
